# SDR USAA2012051800004

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK ON FLOORBEAM BETWEEN BS 665 TO BS 669, WL 205, BL 24.5.  REPAIRED FLOORBEAM BETWEEN BS 665 TO BS 669, WL 205, BL 24.5 IAW EA 130861.
